# SDR AALA202512023026

- Difficulty date: November 25, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 37,126 hours, 15,489 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5347043620900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT RIGHT PASSENGER / CREW DOOR CUT OUT LOWER SILL OUTBOARD UPPER SPLICE AT FR 66 AND S23R. REPLACED SPLICE PER SRM 51-72-11.
